MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN, 7F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN, 7F; CHRONIC CATHETERS
Catalog Number 0600570
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a central venous catheter placement procedure using the hickman cv catheter.During the procedure, the cuff allegedly detached, resulting in extended procedure time for removal.There was no reported patient injury.

Brand Name
HICKMAN CV CATHETER, DUAL-LUMEN, 7F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23434232
Report Number3006260740-2025-08225
Device Sequence Number17333064
Product Code LJS
UDI-Device Identifier00801741051869
UDI-Public(01)00801741051869(17)281128(10)HUJT1675
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600570
Device Lot NumberHUJT1675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown